Constant vibration in leg and hands

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

OriolCarol
Veteran Member


Date Joined Dec 2017
Total Posts : 563
   Posted 4/14/2018 5:42 AM (GMT -6)   
It's horrible.... it's constantly 24h day... i can't sleep.... and a lot of cramps all my body... it happens in the both legs at the same time so i think it's no pheriperal...

Post Edited (OriolCarol) : 4/14/2018 5:59:13 AM (GMT-6)


OriolCarol
Veteran Member


Date Joined Dec 2017
Total Posts : 563
   Posted 4/14/2018 5:47 AM (GMT -6)   
Another thing, can i take diazepam with minocycline? It calm it a little...

goshawk
Veteran Member


Date Joined Sep 2016
Total Posts : 2122
   Posted 4/14/2018 4:27 PM (GMT -6)   
sorry you are going through this, vibrations are horrible and annoying.
Not sure if you use herbals if you do and you are on Sida acuta try to back off the dose a bit. This sometimes can cause and increase in symptoms like that for some of us.

the ABX I am not experienced with so I cant help with that ,but this will bump your post up also.

Take care

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 32652
   Posted 4/14/2018 4:42 PM (GMT -6)   
OriolCarol said...
Another thing, can i take diazepam with minocycline? It calm it a little...


I put those two in the Drug Interaction checker I use and no interactions came up.

You can also call a Pharmacy and ask the Pharmacist.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

astroman
Veteran Member


Date Joined Mar 2014
Total Posts : 4880
   Posted 4/14/2018 5:52 PM (GMT -6)   
Orior- I have no suggestions only to say what your experiencing has not been uncommon among us. The die-off, your central nervous system, endocrine- its all taking a toll.

mudshark
Regular Member


Date Joined Aug 2017
Total Posts : 119
   Posted 4/16/2018 7:19 PM (GMT -6)   
I have had the vibrations as well, usually in the legs, and mostly before starting treatment. Mine seemed to only happen early in the morning when waking up and would go away after rising. Lately it has been happening again in my most affected lower leg, and as before only in the a.m. Now I'd call it more of a jiggling sensation. Really weird stuff.

BrookieGirl
Regular Member


Date Joined Mar 2018
Total Posts : 73
   Posted 4/16/2018 9:09 PM (GMT -6)   
I had/have this too. Mainly in my legs. It has gotten better with treatment - but Im only 9 weeks in. Praying for some relief for you.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 7:59 PM (GMT -6)
There are a total of 2,974,633 posts in 326,194 threads.
View Active Threads


Who's Online
This forum has 161293 registered members. Please welcome our newest member, Lymegone.
349 Guest(s), 3 Registered Member(s) are currently online.  Details
Dave62, Fairwind, gerdy